# SCCA Spring Festival of Speed-Double Regional Races South Bend Region/Detroit Region

# Schedule and Supplemental Regulations(V6)

May 15-16, 2021 GingerMan Raceway Sanction 21-R-20987

| Group 1 | T3, T4, ITR, ITS, ITA, ITB, ITC, IT7, SM, SM5,B-Spec,      |
|---------|--|
| Group 2 | ASR, P1, P2, PX, FA, FE, FE2, FX, F5, FST, FF, CFF, FS, FV |
| Group 3 | STU, STL, SPU,GT1, GT2, GT3, GTX, SP, ITE, AS, T1, T2, GTA |
| Group 4 | FC, CFC  |
| Group 5 | SRF, SRF3,EP,FP,HP,GTL                                     |

#### **SCHEDULE**

Please refer to item 6 on Conduct of the Event for important schedule information. ALL TIMES ARE APPROXIMATE, pay attention to the group on the track and listen to the PA announcements for actual times. Keep track of the groups on course.

### FRIDAY, May 14, 2021

Registration at Pavilion 6:00-9:00 pm 6:00-9:30 pm Tech at Pavilion

# SATURDAY May 15 2021

| SATURDAY, May 15, 2021 |                                       |  |  |  |
|------------------------|---------------------------------------|--|--|--|
| 7:00-11:30 am          | Registration at Gate                  |  |  |  |
| 7:30 am                | Tech Opens at Base of Tower           |  |  |  |
| 9:00-9:30 am           | Group 1&2 Seamless 15-min. Practice   |  |  |  |
| 9:45-10:15 am          | Group 3&4 Seamless 15-min. Practice   |  |  |  |
| 10:30-10:45 am         | Group 5 15-min. Practice              |  |  |  |
| 11:00-11:30 am         | Group 1&2 Seamless 15-min. Qualifying |  |  |  |
| 11:45-12:15 pm         | Group 3&4 Seamless 15-min. Qualifying |  |  |  |
| 12:15-1:15 pm          | Lunch                                 |  |  |  |
| 1:15-1:30 pm           | Group 5 15-min. Qualifying            |  |  |  |
| 1:45-2:10 pm           | Group 1 15 Lap or 25-min. Race        |  |  |  |
| 2:25-2:50 pm           | Group 2 15 Lap or 25-min. Race        |  |  |  |
| 3:05-3:30 pm           | Group 3 15 Lap or 25-min. Race        |  |  |  |
| 3:45-4:10 pm           | Group 4 15 Lap or 25-min. Race        |  |  |  |
| 4:25-4:50 pm           | Group 5 15 Lap or 25-min. Race        |  |  |  |
|                        |                                       |  |  |  |

# **SUNDAY, May 16, 2021**

| 7:00-11:30 am  | Registration at Gate                          |
|----------------|---|
| 7:30 am        | Tech Opens at Base of Tower                   |
| 8:00-8:30 am   | Group 1&2 Seamless 15-min. Qualifying         |
| 8:45-9:15 am   | Group 3&4 Seamless 15-min. Qualifying         |
| 9:30-9:45 am   | Group 5 15-min. Qualifying                    |
| 9:55-10:20 am  | Group 1 15 Lap or 25-min. Race                |
| 10:35-11:00 am | Group 2 15 Lap or 25-min. Race                |
| 10:35-11:35 am | <b>CRE Endurance Required Drivers Meeting</b> |
| 11:00-12:00 pm | Lunch/Quiet Time                              |
| 12:00-12:15 pm | CRE Endurance 15-min. Qualifying              |
| 12:25-12:50 pm | Group 3 15 Lap or 25-min. Race                |
| 1:05-2:05 pm   | CRE Endurance 60-min. Race #1                 |
| 2:20-2:45 pm   | Group 4 15 Lap or 25-min. Race                |
| 3:00-3:25 pm   | Group 5 15 Lap or 25-min. Race                |
| 3:40-4:40 pm   | CRE Endurance 60-min. Race #2                 |

# ENTRY FEES (include driver and up to 4 crew members):

| Early Bird Double Regional Group 1-4 (Register by May 7)         |  |  |
|--|--|--|
| Double Regional Group 1-4 (Register after May 7)                 |  |  |
| Early Bird Double Regional (1 car, 1 driver, 2 classes by May 7) |  |  |
| Double Regional (1 car, 1 driver, 2 classes after May 7)         |  |  |
| SRF, SRF3, FE and FE2 per race compliance fee                    |  |  |

#### **RACE OFFICIALS**

| Co-Race Chair        |                                    |
|----------------------|------------------------------------|
| Co-Race Chair        |                                    |
| Chief Registrar      |                                    |
| Chief Steward        |                                    |
| ACS Operating        |                                    |
| ACS Operating        |                                    |
| ACS Operating        |                                    |
| ACS Black Flag       |                                    |
| ACS Black Flag       |                                    |
| ACS Safety           |                                    |
| ACS Safety           |                                    |
| Chairman SOM         | •                                  |
| SOM                  |                                    |
| SOM                  |                                    |
|                      | . Rod Markowicz rodionjm@yahoo.com |
| Course Marshal       |                                    |
| Chief Timing/Scoring |                                    |
| Chief Grid           |                                    |
| Chief Paddock        |                                    |
| Chief Pit            |                                    |
| Chief Starter        |                                    |
| Chief F&C            |                                    |
| Chief Sound          | . Stuart Laks                      |
| Fire and Safety      | . Rescue Guys                      |
| Medical(ALS)         | . Life EMS                         |
| Medical(BLS)         |                                    |
| Towing               | . Harbor Towing                    |
| Pace Car Driver      |                                    |
|                      | Supplied by Campbell Ford          |
| Radios               |                                    |
| Hospitality          | . Nick Aranda                      |
|                      | . Kim Bollinger and Erika Engler   |
| Trophies             |                                    |
| Regional Executives  | . Paul McBride-SBR                 |
|                      | Frank Putman-DET                   |
| Driver Information   | . Kim Bollinger                    |
| Announcer            | . Lloyd Loring/Steve Jackson       |
|                      |                                    |







#### **GENERAL INFORMATION(Sanction 21-R-20987)**

The South Bend and Detroit Regions present the 2021 Spring Festival of Speed Double Regional at GingerMan Raceway, South Haven, Michigan on May 15 & 16, 2021. This event is held under the 2021 SCCA General Competition Rules and these supplemental regulations. These are Great Lakes Divisional Championship Series events. Series rules and series classes are available on the GLD Web site. <a href="https://www.gldscca.com">www.gldscca.com</a>

- Driver's eligibility: Event will be open to all drivers holding a valid SCCA membership and licensed per GCR 3.1.2 of the 2021 GCR.
- 2. The Spring Spectacular is a multi-event race weekend. The sprint race event will be held in conjunction with an additional SCCA event. The CRE Endurance Racing event consists of a qualifying session and two 1-hour races. SCCA Sprint racing will begin Saturday afternoon and will conclude with a Sunday qualifying session and race.
- 3. Entry Fees: Please make every effort to enter this event as early as possible. The earlier the entry, the better the Regions can make adjustments to non-fixed expenses (costs that float with entry size such as dinners, driver gifts, trophies, etc.).

**Cancellation Fee Policy**: A cancellation fee will not be assessed if the cancellation notice is made prior to the close of online registration at 11:59 pm on 5/7/21. Once online registration closes at 11:59 pm on 5/7/21, there will be a cancellation fee of \$50.

**Late Fee Policy**: There will be a late entry fee of \$50 assessed if an entry is received after the close of "early bird" online registration at 11:59 pm on 5/7/21

A non-registered visitor may purchase daily passes from GingerMan Raceway for \$10.00 per day. The entry fee does NOT include Saturday dinner. For 2021, driver's and crew are encouraged to make their own meal plans. A \$25 fee will be assessed for any check returned by your bank for any reason.

4. Trophies will be awarded as follows:

| , 50 amarada ad 10 |   |  |  |  |
|--------------------|---|--|--|--|
| Number of Starters | Trophies Awarded for<br>Finishing Position          |  |  |  |
| 2                  | 1 <sup>st</sup> only                                |  |  |  |
| 3                  | 1 <sup>st</sup> & 2 <sup>nd</sup>                   |  |  |  |
| 4 or more          | 1 <sup>st</sup> , 2 <sup>nd</sup> & 3 <sup>rd</sup> |  |  |  |

#### REGISTRATION

- Online registration is handled by <u>www.motorsportreg.com</u>. To register Click Here.
- 2. Registration questions? Contact Mary Shiloff at <a href="mshiloff@comcast.net">mshiloff@comcast.net</a>.
- 3. If you register after May 7, 2021 a \$50.00 late fee will be assessed.
- 4. No paper entries will be accepted for this event.
- 5. Registration hours see schedule.
- 6. Car numbers will be issued on a first come first served basis.
- Late entry registration. You must enter on-line. Please register on MSR BEFORE you arrive at registration. See link in #1 above.
- All entrants/crew must either possess a SCCA Annual Waiver or sign the SpeedWaiver at the time of registration.

# CONDUCT OF THE EVENT

- 1. All sessions will use the long course and will be run clockwise.
- 2. Scales will be available ½ hour after registration opens on Sat/Sun.
- The operation of 2-way radios on the following frequencies will NOT be permitted: 151.625, 154.600, 154.570, 154.640, 152.870, 159.615, 465.500 and 456.800 MHz
- 4. At the one-minute signal all crew must leave the false grid.
- 5. The use of three or four-wheel mini-vehicles is permitted only as support vehicles. The support vehicle must display car number and class, and will be driven by persons holding a valid state driver's license. Slow speeds only. Riding on the coachwork or outside any vehicle is NOT PERMITTED on track property.
- Actual start times may vary based on forces of nature and on-track incidents. If conditions warrant, some start times may be pulled ahead to ensure a successful event. Please pay attention to the PA for announcements. Stewards will not take actions on minor schedule changes
- 7. Groups with fewer than 15 cars may be combined with another group.
- 8. Sponsor stickers may be required on the cars.
- Black Flag Stations will be located at Turn #7 and the Starter's Stand.
   Drivers receiving a Black Flag will enter pit lane and proceed to the Black Flag station in front of the control tower.
- Sound Control will be enforced per the GCR and Great Lakes Division policy. 103dB is the maximum limit. Sound Control will be located between turns 2 and 3.

- 11. A working AMB Tranx 260 or X2 transponder is mandatory on all competition cars entering the race course. If you are using an X2 transponder, please ensure your subscription is up to date.
- 12. Consumption of alcohol will not be allowed on track property prior to the final checkered flag of the day.
- 13. Please refer to 6.11.1.E On Course Driver Conduct. the "...designated incident investigation site..." is located at the base of the control tower
- 14. The SCCA South Bend and Detroit Region aim to provide and inclusive, welcoming environment for all participants. To that end, behaviors such as the following will be considered egregious examples of GCR 2.1.7, "Acting in and unsportsmanlike manner", and will be penalized as such.
  - Discriminating against, disparaging or verbally abusing a participant because of their gender identity, ethnicity, marital status, sexual orientation, religion, age, or disability
  - · Harassing, intimidating, threatening or bullying a participant;
  - Doing any of the above outside the confines of an event in print or electronic media, in a way that affects that person's participation at an event
- 15. NO DRONES! Please see GCR 2.2.6 Unmanned Aircraft Systems
- 16. SEAMLESS SESSIONS: Each group will get 15-minutes of practice and 15-minutes of qualifying. As long as a stranded vehicle is in a safe location, it will be retrieved at the end of the Seamless Session.
- 17. GRID POSITION: Your fastest time in qualifying will determine your grid position for Race #1. Your qualifying time on Sunday morning will determine your starting position for the Sunday race.
- ANNUAL TECH: If your need an Annual Tech, you must contact our Chief of Tech to schedule an appointment: rodionjm@yahoo.com

#### **DRIVER INFORMATION AND TRACK RULES**

- 1. Only the top three finishers per class will be impounded to check for compliance. Additional race vehicles may be impounded after any on track session at the discretion of the Chief Steward. It is the responsibility of the competitor to report to impound at the base of the tower. Impound will be reached by way of the road at the North end of pit lane. A maximum of two people, including the driver, will be permitted in the impound area and the driver MUST remain with the vehicle until it is released by the Chief of Tech or his designated representative.
- Qualifying grid, final grid, provisional race results, official race results and sound levels will be posted at the Driver Information Board.
- Only SCCA member crew will be allowed in the hot pits. Only they may cross the pit lane for signaling purposes. There will be no smoking in the hot pits.
- 4. TRACK RULES Camping Pass is \$10.00 per person per night. Children under 12 are free. Pets must be on leashes at all times and owners are responsible for any associated clean-up. No pets allowed in the Park area around the pond and the pavilion. Sale of products and services on track property is strictly prohibited without track management approval. The track property must be left clean. Waste oil must be put in the green barrels provided. No tires should be left on Track property. The maximum speed limit in all areas except the race course is 15 MPH. The track will close at 8:00 PM on Sunday, May 16, 2021. Arrangements must be made with track management if items are to be left until a later time. Track gas will be for sale. There will be air and water available. Race engines shall not be started or run between the hours of 8:30 PM and 7:00 AM each day and between 11:00 AM and 12:00 noon on Sunday.
- 5. GingerMan Raceway is not available for testing on Friday
- Fuel, air and water will be available at the track. SBR/DET regions will attempt to have tire suppliers at this event.
- 7. There will be no Saturday evening party in 2021 due to Covid-19.
- 8. Please observe the clockwise traffic pattern in the paddock area.
- 9. All cars paddocked adjacent to paved roads south of the crossover must not extend onto the pavement so as to block a lane of traffic.
- 10. In light of the current COVID-19 situation, every attempt will be made to minimize the risk of exposure to the virus. New processes and procedures will be put into place for events moving forward. Ultimately, it is your responsibility to assess the risk to you, both on-track and off, and to make the decision on whether or not to participate. If you are feeling unwell or are experiencing symptoms such as fever, cough, or shortness of breath please stay home. If you have been in contact with someone who has been experiencing these symptoms in the last two weeks, please stay home. While on site, please take the health and safety of your fellow participants, volunteers and staff into consideration and practice social distancing, wear a mask and wash your hands and/or use hand sanitizer frequently. Current guidelines: <a href="https://www.scca.com/pages/road-race">www.scca.com/pages/road-race</a>.





